# SDR DALA2025022501478

- Difficulty date: February 24, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 80,760 hours, 31,201 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Transmitter
- Part number: 18196915
- Part serial: 0009
- Condition: Faulted
- Location: Zone 500 Slats
- Part time: 19,636 hours, 7,163 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHIP 0699 -DIV/DE- TO TPA DUE TO L/E SLAT DISAGREE. CORRECTIVE ACTION: REPLACED LT SLAT POS TRANSMITTER.
